Strongly consistent estimation in dependent errors-in-variables
Acta Universitatis Carolinae. Mathematica et Physica, Tome 52 (2011) no. 1, pp. 69-79
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2011_52_1_a8,
author = {Pe\v{s}ta, Michal},
title = {Strongly consistent estimation in dependent errors-in-variables},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {69--79},
year = {2011},
volume = {52},
number = {1},
mrnumber = {2808295},
zbl = {1228.62085},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2011_52_1_a8/}
}
Pešta, Michal. Strongly consistent estimation in dependent errors-in-variables. Acta Universitatis Carolinae. Mathematica et Physica, Tome 52 (2011) no. 1, pp. 69-79. http://geodesic.mathdoc.fr/item/AUCMP_2011_52_1_a8/